# SDR QXEA9900313

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- 2 FLOOR EMERGENCY LIGHTS ARE INOP.  MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY 3352 PS2, OPERATIONAL CHECKS GOOD.
